Local duality for the singularity category of a finite dimensional Gorenstein algebra

Dave Benson*, Srikanth B. Iyengar, Henning Krause, Julia Pevtsova

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

A duality theorem for the singularity category of a finite dimensional Gorenstein algebra is proved. It complements a duality on the category of perfect complexes, discovered by Happel. One of its consequences is an analogue of Serre duality, and the existence of Auslander-Reiten triangles for the p-local and p-torsion subcategories of the derived category, for each homogeneous prime ideal p arising from the action of a commutative ring via Hochschild cohomology.

Original languageEnglish
Pages (from-to)1-24
Number of pages24
JournalNagoya Mathematical Journal
Early online date25 Feb 2021
DOIs
Publication statusE-pub ahead of print - 25 Feb 2021

Keywords

  • SUPPORT VARIETIES
  • COHOMOLOGY

Cite this